question-icon

Suggest treatment for stomach pain and bouts of diarrhea

default
Posted on Thu, 27 Aug 2015
Question: Three days ago I woke up with very bad stomach pains. I thought for sure I was going to have a bad bout of diarrhea. To my XXXXXXX when I went to the bathroom there was no diarrhea, but heavy slim and a small amount of blood. Each day it has been the same thing and still have not been able to have a bowel movement. What do you think is going on and can I fix it?
doctor
Answered by Dr. Muhammad Sareer Khalil (1 hour later)
Brief Answer:
Local exam, DRE, colonoscopy

Detailed Answer:
Hello and Welcome

I appreciate your concern

Both advil and aspirin can cause a lower G.I bleed. Local examination would be required to look for possible hemorrhoids, fissure etc. DRE ( Digital rectal exam) should and Stool for ova and parasite should also be done. If the altered bowel habit along with blood per rectum does not subside upon stopping medication or relieving constipation then a colonoscopy would be the way to go to rule out any serious cause in consultation with your doctor.

Wishing you best of health

Thanks

Please consult your doctor before deciding on any further course of action.

For future follow up / correspondence you may ask me directly at the link given below

http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107

Dr. M.S. Khalil
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Muhammad Sareer Khalil

General & Family Physician

Practicing since :2012

Answered : 2906 Questions

premium_optimized

The User accepted the expert's answer

Share on
Suggest treatment for stomach pain and bouts of diarrhea

Brief Answer: Local exam, DRE, colonoscopy Detailed Answer: Hello and Welcome I appreciate your concern Both advil and aspirin can cause a lower G.I bleed. Local examination would be required to look for possible hemorrhoids, fissure etc. DRE ( Digital rectal exam) should and Stool for ova and parasite should also be done. If the altered bowel habit along with blood per rectum does not subside upon stopping medication or relieving constipation then a colonoscopy would be the way to go to rule out any serious cause in consultation with your doctor. Wishing you best of health Thanks Please consult your doctor before deciding on any further course of action. For future follow up / correspondence you may ask me directly at the link given below http://doctor.healthcaremagic.com/Funnel?page=askDoctorDirectly&docId=68107 Dr. M.S. Khalil